# SDR AALA200800386

- Difficulty date: February 22, 2008
- Submitted: March 5, 2008
- Operation: Air carrier
- Aircraft: N289AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49301
- Aircraft time: 67,478 hours
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Condition: Missing
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY FLASHLIGHT AT AFT CABIN MISSING STRAP.  REPLACED STRAP FOR EMERGENCY FLASHLIGHT AT AFT CABIN.  SYSTEM GROUND CHECKED NORMAL OPERATION.
